Saturday, September 18, 2021

Comments by Nicole1

Showing 2 of 3 comments. Show all.

  • Yes. I came off Ativan over three years ago and I still suffer from physical symptoms. Symptoms that started when I began to taper and never left. Burning, stabbing electrical sensations all throughout my body. Sometimes I don’t know how I am still alive. I often wonder if these symptoms could lead to cancer, or other kinds of diseases. I am literally burning on the inside. Sick sick sick.

  • I’m sorry but my doctors NEVER warned me of the dangers of taking Ativan longterm. In fact, he told me I could take the drug as long as I wanted. I asked all the right questions when I went to him asking for something for some sleep issues that I was having. I asked if the drugs were addicting. I was told no. I asked if I could just stop. I was told, yes. He however did say, I could become dependent. In my law man knowledge I didn’t know what that meant. He explained that I did not need to worry about it, has the dosage he was giving me was a small dose: 4mg per day. He told me he had many patients on much higher dosages and they are fine. He told me he was a brain specialist and I need not worry. He made me feel at ease and very comfortable in my decision to take the drug. The only thing I did question was why he was giving me the prescription for 4mg to be taken twice a day. I wasn’t having a problem with sleep “during the day.” I didn’t want to sleep “during the day.” I never took 4mg. I didn’t tell him though. I thought not telling him I wasn’t taking 4mg was my way of having extra pills so that I wouldn’t have to go to him as often. I took 2mg every night for many years until the day I told him I wanted to stop, as I didn’t have sleep issues anymore. Something told me to do some reading first. I went on the net and almost had a heart attack. That is when I realized the dangers of what I was taking after these many years. I asked the doctor why he didn’t tell me about the dangers of this drug for all these years, he asked, “I didn’t tell you?” I cried.